# SDR DALA2016081006034

- Difficulty date: August 9, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 41,716 hours, 34,747 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LOWER LEFT INNER ATTACH ANGLE IS BROKEN.  REPLACED IAW DWG 5912188.
